# SDR DALA2022091606161

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 137,403 hours, 20,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:105, CORRECTIVE ACTION: RE-ATTACHED EMERG EXIT SIGN. OK FOR SVC (2408712)
